# SDR UIEA2019080104905

- Difficulty date: July 31, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,887 hours, 18,901 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG "R PACK TEMP.  PERFORMED FIM B767 21-51 FT 803, PACK TEMP CONTROL BITE FAULTED RAM INLET ACTR, RESET CONTROLLER, PERFORMED BITE TEST, NO FAULTS NOTED. RT PACK OPS CHECK GOOD IAW AMM 21-51-00.
